# SDR ASAA2023052444757

- Difficulty date: May 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219520400
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT R/H AT FR68, FLOOR BEAM 2ND FROM CENTER, HAS CORROSION ON TOP OF BEAM. MARKED IN RED GROUNDED - YES. REMOVED AND REPLACED RH FLOOR BEAM AT FR68 2ND FROM CENTER- Y464.8  IAW ASA  A320 SRM 51-42-11 AND AIRBUS DWG D53472095 ISSUE E
